# SDR AALA202504076463

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 42,983 hours, 18,298 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS SAID THAT LAVATORY-D DOOR IS HARD TO OPEN AND CLOSE. SECURED LOOSE LAVATORY-D FLOOR PLATE, OPERTIONAL CHECK GOOD. PER CMM 25-40-64.
